MathSciNet Relay Station
MathSciNet bibliographic data
MR1204377 (94k:52020) 52B30 (55N99)
Hu, Yi On the homology of complements of arrangements of subspaces and spheres. Proc. Amer. Math. Soc. 122 (1994), no. 1, 285–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement